# SDR DALA2023080106204

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ALONG FRAME SPLICE REPAIR AT STA 927 BTW L26-L AND L26-R. SUMMARY OF NRC 00560: CORROSION LEVEL 2. FRAME SPLICE REPAIR AT STA 927 BTW L26-L AND L26-R WERE FABRICATED AND REPLACED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 PAR 5, 51- 41-02-0G, 51-41-05-0G AND PER 53-20-07-2R PROCEDURE 3 PAR. 6, THE REPAIR'S SPECIFIED MAINTENANCE REQUIREMENTS ARE A VISUAL INSPECTION INITIALLY WITHIN 25,000 CYCLES AFTER INSTALLATION WITH REPETITIVE INTERVAL OF 6,500 CYCLES. (LP #2891710)
